MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR ROUGHENED DISTAL STEM, TAPERED; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR ROUGHENED DISTAL STEM, TAPERED; HIP COMPONENT
Model Number PPW38004
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to septic loosening.

Brand Name
PROFEMUR ROUGHENED DISTAL STEM, TAPERED
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9789007
Report Number3010536692-2020-00190
Device Sequence Number14171709
Product Code LWJ
UDI-Device IdentifierM684PPW380041
UDI-PublicM684PPW380041
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2010
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPPW38004
Device Catalogue NumberPPW38004
Device Lot NumberV06220410
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR